Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the cause and medication for nipple inflammation in men ?

Dear Doctor , i am arjun from kerala.i am a male and i am 18 years old. My nipples are in an inflammated state since last 4 years or so. It s just the nipples there is no breast development or something like that. But when i feel goosebumps or when i squeeze my nipples they reduces its size but only for a short while...never i ve consulted any doctors about this. Can you help me????????? my email id is
Asked On : Sun, 3 Apr 2011
Answers:  2 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Nipple inflammation can be due to many reasons, most commonly due to irritant clothing, creams. You could be having dermatitis due to allergic reaction. You can use cool cotton clothes and apply Lactocalamine lotion on the areas. Avoid sun exposure. Eat healthy, green leafy vegetables for good vitamin supply. Drink lots of water. Try this and if no relief you can show to Dermatologist for proper management after thoroughly examining you.
Answered: Sun, 10 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for query
Inflammation of nipple is quite common in both male and female ,Consult the doctor and take a corse of antibiotics ,it will heal.there is nothing much to worry.Don`t squeeze it.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor